# SDR AALA201810089052

- Difficulty date: October 6, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 13,397 hours, 3,890 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Condition: Defective
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE N1 VIBRATION CYCLED DURING CLIMB, CRUISE, DESCENT, EVEN DURING IDLE DESCENT. TOTAL CYCLE TIME APPROXIMATELY 3 SECONDS EACH. INSTALLED ACCELEROMETER PER AMM 77-32-15. ACCOMPLISHED RUN PER AMM 71-00-00, ALL N1 INDICATION NORMAL.
